# SDR DL757080875

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 65,396 hours, 29,639 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUIB AND SWITCH TEST P61 PANEL FAILS TEST 1.  TROUBLESHOT L EMERGENCY ESCAPE SLIDE SQUIB AND NR 1 TEST SWITCH ON P61 PANEL IAW WDM 25-65-01.  FOUND LOOSE GROUNDS ON CONNECTOR D5544.  RECONNECTED LOOSE GROUND WIRES ON CONNECTOR D5544 IAW SWPM 20-20-00.  PERFORMED OPS CHECK OF LEFT EMERGENCY ESCAPE SLIDE SQUIB TEST IAW AMM 25-65-00.  OPS CHECK GOOD.
